# SDR NACA202405182024

- Difficulty date: May 18, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30565
- Aircraft time: 78,707 hours, 18,250 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Unknown
- Location: Zone 100
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WOULD NOT START ON TAXI IN. PERFORMED APU START OPS CHECK GOOD 1ST ATTEMPT PER AMM 49-11-00
